# SDR AALA202512093308

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 69,960 hours, 29,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE SLIDE ON THE FRONT SERVICE DOOR IS STICKING OUT OF THE SLIDE BUSSEL. RESET AND SECURED FRONT SERVICE DOOR SLIDE. PER MM 25-33-00.
